# SDR AALA202209143611

- Difficulty date: September 7, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737
- Aircraft serial: 40581
- Aircraft time: 36,012 hours, 14,913 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIGHT HAND HORIZONTAL STABILIZER LOWER SKIN LOCATED AT STABILIZER STA 101.90, 9 INCHES FROM AFT SPAR. REPAIRED SKIN PER SRM 55-10-01-2R-11.
